KOPS - Das Institutionelle Repositorium der Universität Konstanz

M estimators of location for Gaussian and related processes with slowly decaying serial correlations

M estimators of location for Gaussian and related processes with slowly decaying serial correlations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, 1991. M estimators of location for Gaussian and related processes with slowly decaying serial correlations. In: Journal of the American Statistical Association. 86(415), pp. 704-708. Available under: doi: 10.2307/2290401

@article{Beran1991estim-18811, title={M estimators of location for Gaussian and related processes with slowly decaying serial correlations}, year={1991}, doi={10.2307/2290401}, number={415}, volume={86}, journal={Journal of the American Statistical Association}, pages={704--708}, author={Beran, Jan} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/18811"> <dc:creator>Beran, Jan</dc:creator> <dcterms:issued>1991</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/18811"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Beran, Jan</dc:contributor> <dcterms:bibliographicCitation>Journal of the American Statistical Association ; 86 (1991), 415. - S. 704-708</dcterms:bibliographicCitation> <dc:rights>deposit-license</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-03-20T14:44:16Z</dcterms:available> <dcterms:title>M estimators of location for Gaussian and related processes with slowly decaying serial correlations</dcterms:title> <dcterms:abstract xml:lang="eng">We investigate the behavior of M estimators of the location parameter for stochastic processes with long-range dependence. The processes considered are Gaussian or one-dimensional transformations of Gaussian processes. It turns out that, up to a constant, all M estimators are asymptotically equivalent to the arithmetic mean. For Gaussian processes this constant is always equal to one, independently of the ψ function. In view of the case of iid observations, the results are surprising. They are related to earlier work by Gastwirth and Rubin. Some simulations illustrate the results.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-03-20T14:44:16Z</dc:date> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto